Uniqueness theorems for multiple lacunary trigonometric series

Authors

  • V. V. Volchkov

Abstract

In a many-dimensional space, we study some properties of functions with lacunary Fourier series depending only on the values of these functions in a neighborhood of a certain point.

Published

25.11.1998

Issue

Section

Research articles

How to Cite

Volchkov, V. V. “Uniqueness Theorems for Multiple Lacunary Trigonometric Series”. Ukrains’kyi Matematychnyi Zhurnal, vol. 50, no. 11, Nov. 1998, pp. 1477–1481, https://umj.imath.kiev.ua/index.php/umj/article/view/4799.